Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 26, 2015, 6:00 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 6:00 PM EDT (22:00 UTC)
- Expired
- Jun 26, 2015, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
249
WGUS53 KJKL 262200
FFWJKL
KYC199-203-270200-
/O.NEW.KJKL.FF.W.0025.150626T2200Z-150627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1000 PM EDT
* AT 556 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
ALREADY FALLEN ACROSS PORTIONS OF THE WARNED AREA. AN ADDITIONAL 1
TO 2 INCHES OF RAINFALL IS EXPECTED TO FALL ACROSS THE WARNED AREA
BETWEEN 6 AND 7 PM. EXCESSIVE RUNOFF WILL LEAD TO FLASH FLOODING
OF CREEKS AND STREAMS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT
VERNON...PULASKI...BRODHEAD...SCIENCE HILL... PULASKI COUNTY
PARK...OTTOWA...DONARO...JEP HILL...JOHNETTA...
WELLHOPE...ORLANDO...QUAIL...MAGNUM...COOKSBURG...LAKE LINVILLE...
MUELLERSVILLE...LEVEL GREEN...ROUNDSTONE AND BANDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. IF
ENCOUNTERING A FLOODED ROADWAY...REMEMBER...TURN AROUND DON'T DROWN.
&&
LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
3748 8445 3747 8438 3754 8433 3751 8427
3753 8422 3740 8416 3738 8417 3734 8414
3700 8483 3701 8486 3702 8487 3703 8489
3705 8491
$$
GEOGERIAN2 follow-up statements
527
WGUS73 KJKL 262327
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
727 PM EDT FRI JUN 26 2015
KYC199-203-270200-
/O.CON.KJKL.FF.W.0025.000000T0000Z-150627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-ROCKCASTLE KY-
727 PM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL PULASKI AND ROCKCASTLE COUNTIES...
AT 721 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS TEMPORARILY
EXITING THE WARNED AREA...HOWEVER ADDITIONAL SHOWERS AND
THUNDERSTORMS LOCATED OFF TO THE SOUTHWEST LOOK TO MOVE BACK IN
ACROSS THE WARNED AREA BETWEEN 8 AND 9 PM. THESE STORMS COULD
PRODUCE UP TO ANOTHER INCH OF RAINFALL IN LESS THAN HOUR. EXCESSIVE
RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS...AND
ROADSIDE CULVERTS...ESPECIALLY IN LOW LYING AREAS.
ADDITIONALLY...THE HIGHWAY DEPARTMENT REPORTED THAT HOUSE CREEK ROAD
WEST OF FAUBUSH IN FAR WESTERN PULASKI COUNTY HAD BEEN WASHED OUT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT
VERNON...PULASKI...BRODHEAD...SCIENCE HILL...PULASKI COUNTY
PARK...OTTOWA...DONARO...JEP HILL...JOHNETTA...WELLHOPE...
ORLANDO...QUAIL...MAGNUM...COOKSBURG...LAKE LINVILLE...
MUELLERSVILLE...LEVEL GREEN...ROUNDSTONE AND BANDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
3748 8445 3747 8438 3754 8433 3751 8427
3753 8422 3740 8416 3738 8417 3734 8414
3700 8483 3701 8486 3702 8487 3703 8489
3705 8491
$$
GEOGERIAN830
WGUS73 KJKL 270144
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
944 PM EDT FRI JUN 26 2015
KYC199-203-270151-
/O.CAN.KJKL.FF.W.0025.000000T0000Z-150627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-ROCKCASTLE KY-
944 PM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR CENTRAL PULASKI AND ROCKCASTLE
COUNTIES IS CANCELLED...
ALTHOUGH LIGHT TO MODERATE RAIN PERSISTS...HEAVY RAIN HAS
ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
LAT...LON 3712 8490 3736 8456 3733 8451 3734 8450
3748 8445 3747 8438 3754 8433 3751 8427
3753 8422 3740 8416 3738 8417 3734 8414
3700 8483 3701 8486 3702 8487 3703 8489
3705 8491
$$
HALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:35 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 26, 4:35 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 435 PM EDT FRI JUN 26 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 331 PM EDT FRI JUN 26 2015 ...SEVERE WEATHER THREAT REMAINS POSSIBLE THROUGH THIS EVENING... CURRENT CONDITIONS ACROSS THE AREA FEATURE DEEP CONVECTION DEVELOPING OUT IN WESTERN KENTUCKY AND HAS NOW TRANSITIONED INTO SOUTH CENTRAL KENTUCKY AS WELL. MEANWHILE TO THE NORTH...THE WARM FRONT STILL REMAINS PARKED OVER THE OH RIVER AREA DRAPED ACROSS NORTHERN KY. AN ADDITIONAL FEATURE TO POINT OUT IS THE BOUNDARY THAT HAS BEEN VAGUE AT BEST. THIS FEATURE WITH THE AFTERNOONS CONVECTION HAS BEGUN TO SLIGHTLY SLIDE EAST. THIS WITH AN ADDITIONAL LINE NOW DEVELOPING IN SOUTHERN IN. BY 00Z THIS ACTIVITY WILL BEGIN TO ORGANIZE INTO AN MCS AND PUSH EAST THIS EVENING. HI RES MODELS HAVE BEGUN TO ZERO IN ON THESE FEATURES AND SEVERE CONVECTION SEEMS TO BE ENTERING THE I-75 CORRIDOR BETWEEN 00Z AND 03Z BUT A FEW DISCRETE CELLS MAY ENTER THE SOUTHWESTERN PORTION OF THE CWA. ONCE AGAIN...THE MAIN INGREDIENTS SHOULD BE SPLIT FROM THE BETTER SHEAR IN THE NORTH TO THE BETTER INSTABILITY IN THE SOUTH. NEVERTHELESS...WILL ANTICIPATE SEVERE STORMS JUST AFTER 00Z AND WILL RAMP UP POPS TO CATEGORICAL ACROSS THE AREA. IN ADDITION TO THIS...CONVECTION MOVING THROUGH THE AREA WILL BE MOVING THROUGH AREAS ALREADY RECEIVING HEAVY RAIN WITHIN THE LAST 24 HOURS SO WILL KEEP THE FLASH FLOOD WARNING GOING AS HYDRO ISSUES COULD BE A PROBLEM AGAIN. HEADING INTO SATURDAY...THE COLD FRONT WILL ACTUALLY BEGIN TO PUSH THROUGH THE AREA WITH THE COOLER AIR BEHIND BEING A RATHER UNSEASONAL CHANGE FOR THIS TIME OF YEAR. AS WELL...LESS INSTABILITY WILL LEAD TO A SLIGHT CHANCE FOR THUNDER ON SATURDAY AS THE FEATURE WEAKENS A BIT. FOR SATURDAY NIGHT...COOLER TEMPS WILL BE IN PLACE AND MORE SUBSIDENCE AS WELL. FOR THIS HAVE PUT FOG INTO THE FORECAST FOR SATURDAY MORNING. WILL CONTINUE TO MENTION THE THREAT OF SEVERE WEATHER THROUGH THIS EVENING AND CONTINUE THE FFA INTO TONIGHT. THE HWO WILL ALSO BE UPDATED TO MENTION THESE HAZARDS. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 434 PM EDT FRI JUN 26 2015 THE MODELS ARE IN GOOD AGREEMENT WITH AN AMPLIFIED PATTERN TO CONTINUE THROUGH MUCH OF NEXT WEEK...WITH A RIDGE HOLDING ACROSS THE WEST AND A TROUGH IN THE EAST. TOWARDS THE END OF THE WORK WEEK...THE FLOW WILL FLATTEN A BIT MORE AS SHORT WAVE ENERGY BECOMES A BIT MORE CONFINED FURTHER NORTH. STILL...THIS WILL MEAN A CONTINUED BOUT OF UNSETTLED WEATHER FOR EASTERN KENTUCKY...ALTHOUGH TEMPERATURES WILL AVERAGE BELOW NORMAL WITH HIGHS IN THE UPPER 70S AND LOWER 80S. SUNDAY LOOKS TO BE THE ONLY DRY DAY IN THE EXTENDED...AS SOME TEMPORARY RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY...BEFORE TROUGHING AND PASSING SHORT WAVES TAKE OVER THEREAFTER. AT THE SURFACE...A FRONTAL BOUNDARY WILL ALSO BE NEARBY...ADDING TO THE LIKELIHOOD OF SCATTERED SHOWERS AND THUNDERSTORMS TO CONTEND WITH EVERYDAY FROM MONDAY ONWARD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 149 PM EDT FRI JUN 26 2015 VFR TAFS WILL BE THE MAIN CONDITIONS THROUGH THE AFTERNOON BUT WITH THE WARM FRONT TO THE NORTH OVER NORTHERN KY...THERE MAY BE SOME LOCATIONS SUCH AS SJS AND SYM THAT MAY DROP TO MVFR CIGS BEFORE THE MAIN CONVECTION ARRIVES LATER THIS EVENING. HEADING INTO 00Z AND BEYOND...CONDITIONS WILL BEGIN TO DETERIORATE AS A MCS DEVELOPS AND MOVES INTO EASTERN KENTUCKY DROPPING ALL THE TAF SITES BELOW FIELD MINS THROUGH DAWN. THIS WILL LIKELY IMPROVE TO VFR AFTER DAWN AS THE LOW CIGS AND VIS BEGIN TO IMPROVE HEADING INTO THE DAY ON SATURDAY AS THE SYSTEM EXITS. WINDS WILL BE MAINLY LIGHT THROUGH THE PERIOD WITH THE EXCEPTION OF SOUTH SOUTHWEST WINDS BEFORE THUNDERSTORMS ARRIVE THIS EVENING OR WINDS WITHIN A THUNDERSTORM. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...SHALLENBERGER LONG TERM...GEOGERIAN AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 26, 5:49 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 549 PM EDT FRI JUN 26 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-280100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 549 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE THROUGH THIS EVENING WITH DAMAGING WINDS...LARGE HAIL...AND INSTANCES OF FLASH FLOODING BEING THE PRIMARY THREAT. AN ISOLATED TORNADO CANNOT BE RULED OUT AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE ON SATURDAY. THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STORM DAMAGE OR FLOODING THROUGH THIS EVENING. SHALLENBERGER
In the hours before
Local storm report, Jun 26, 3:52 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
352 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 SSW PATTON 37.77N 83.16W
06/25/2015 MAGOFFIN KY PUBLIC
TREE DOWN ALONG RT. 134 BETWEEN MILE MARKERS
4-6.
&&
JVMSpecial weather statement, Jun 26, 4:31 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
431 PM EDT FRI JUN 26 2015
KYZ083-262115-
WAYNE-
431 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAYNE COUNTY...
AT 430 PM EDT...A STRONG THUNDERSTORM WAS OVER CABELL...OR 10 MILES
WEST OF MONTICELLO...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BETSEY...PARNELL...FRAZER...STEUBENVILLE...CABELL AND
MILL SPRINGS.
&&
LAT...LON 3692 8496 3696 8494 3696 8492 3695 8490
3700 8484 3698 8479 3696 8477 3698 8468
3694 8465 3693 8466 3678 8501 3683 8506
3686 8506
TIME...MOT...LOC 2030Z 224DEG 20KT 3685 8503
HALLocal storm report, Jun 26, 4:48 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG DWARF 37.34N 83.13W
06/25/2015 PERRY KY PUBLIC
TREE DOWN ON KY 550 NEAR THE TOWN OF DWARF.
&&
JVMLocal storm report, Jun 26, 4:56 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
456 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 4 SW PARNELL 36.83N 85.00W
06/26/2015 E1.75 INCH WAYNE KY 911 CALL CENTER
GOLFBALL HAIL OCCURRED IN MURL NEAR HIGHWAY 1546.
&&
SHALLENBERGERSpecial weather statement, Jun 26, 5:29 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 529 PM EDT FRI JUN 26 2015 KYZ079-262200- PULASKI- 529 PM EDT FRI JUN 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF PULASKI COUNTY... AT 528 PM EDT...A STRONG THUNDERSTORM WAS OVER CAINS STORE...OR 13 MILES WEST OF SOMERSET...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAINS STORE...MAGNUM...NANCY...STAB...POINTER AND MINTONVILLE. && LAT...LON 3712 8490 3721 8476 3707 8468 3707 8491 TIME...MOT...LOC 2128Z 249DEG 9KT 3711 8484 HAL
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:26 PM EDT | Special Weather Statement | JKL | Magoffin | 34 min |
| Jun 25, 8:30 PM EDT | Special Weather Statement | JKL | Perry | 30 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | JKL | Johnson | 31 min |
| Jun 25, 8:48 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Morgan | 23 min |
| Jun 25, 9:14 PM EDT | Special Weather Statement | JKL | Wolfe | 31 min |
| Jun 25, 9:25 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Morgan, Wolfe | 20 min |
| Jun 25, 9:47 PM EDT | Special Weather Statement | JKL | Breathitt | 28 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | JKL | Perry | 30 min |
| Jun 25, 11:05 PM EDT | Special Weather Statement | JKL | Knott | 25 min |
| Jun 25, 11:53 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Whitley | 2 hr |
| Jun 26, 12:25 AM EDT | Special Weather Statement | JKL | Whitley | 50 min |
| Jun 26, 12:44 AM EDT | Areal Flood Advisory | JKL | Magoffin, Wolfe | 3 hr |
| Jun 26, 12:45 AM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jun 26, 12:52 AM EDT | Flash Flood Warning | JKL | Pulaski | 3 hr |
| Jun 26, 12:54 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 25 hr |
| Jun 26, 1:03 AM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 3 hr |
| Jun 26, 1:21 AM EDT | Flash Flood Warning | JKL | Laurel, Pulaski | 3 hr |
| Jun 26, 1:41 AM EDT | Special Weather Statement | JKL | Laurel | 34 min |
| Jun 26, 2:21 AM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Laurel, Rockcastle | 3 hr |
| Jun 26, 2:32 AM EDT | Flash Flood Warning | JKL | Rockcastle | 3 hr |
| Jun 26, 3:12 AM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 33 min |
| Jun 26, 3:21 AM EDT | Flash Flood Warning | JKL | Jackson, Rockcastle | 3 hr |
| Jun 26, 3:30 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 45 min |
| Jun 26, 3:49 AM EDT | Special Weather Statement | JKL | Laurel, Rockcastle | 41 min |
| Jun 26, 4:31 PM EDT | Special Weather Statement | JKL | Wayne | 44 min |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 33 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 52 min |
| Jun 26, 5:05 PM EDT | Areal Flood Advisory | JKL | Pulaski, Wayne | 115 min |
| Jun 26, 5:29 PM EDT | Special Weather Statement | JKL | Pulaski | 31 min |
| Jun 26, 5:35 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 35 min |
| Jun 26, 6:58 PM EDT | Special Weather Statement | JKL | Bell | 32 min |
| Jun 26, 7:34 PM EDT | Special Weather Statement | JKL | Whitley | 26 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.